# SDR MYWA120017

- Difficulty date: February 4, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,774 hours, 11,423 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Stuck
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON WALKAROUND, WITH APU BLEED ON, LOUD AIR NOISE COMING FROM NR 2 ENGINE INTERNAL.  T/S AND FOUND HIGH STAGE VALVE STUCK OPEN, REMOVED HSV AS PER AMM 36-11-03.  INSTALLED HIGH STAGE VALVE ON NR 2 ENGINE IAW B737-800 M/M 36-11-06, OPS CHECK NORMAL.
